MathSciNet Relay Station
MathSciNet bibliographic data
MR1320446 60K25 (68M20 90B22)
Mandelbaum, Avi; Massey, William A. Strong approximations for time-dependent queues. Math. Oper. Res. 20 (1995), no. 1, 33–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement